advertisement
Question
Posted by: NDOLA | 2007/12/06

Contraceptive and losing weight

Is it true that when one is on diet or trying to lose weight is easy for her to fall pragnant even though she is on contraceptive .(injection)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Ndola
If a woman goes on a sensible and balanced weight reduction diet this would NOT have any effect on falling pregnant. However, if the woman uses all kinds of diet pills and potions that cause diarrhoea, then the diarrhoea will prevent the contraceptive pills from being absorbed properly and expose the woman to the risk of falling pregnant. So if you are using a sensible diet and exercise to lose weight, there should not be a problem. If you are using diet pills and products, esp ones that cause diarrhoea, then you are at risk. However, you state that you are using the injection, which should not be affected by changes in bowel habits like diarrhoea.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Kasandra | 2007/12/07

Its not true, if u are on the injection, and go on time when your next injection is due, there is nothing that effects the injection, its not like the pill which get effected by antibiotics etc

Reply to Kasandra

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement